6 Sep 2009
You should not use tampons while you are using Monistat.
How should you use Monistat?
Use Monistat exactly as prescribed.
Keep all forms of this medicine away from your eyes.
If you are using the vaginal cream or suppository, follow these steps:
1. Load the applicator to the fill line with cream, or unwrap a tablet, wet it with warm water, and place it in the applicator as shown in the instructions you received with the product.
2. Lie on your back with your knees drawn up.
Gently insert the application high into the vagina and push the plunger.
3. Withdraw the applicator and discard it if disposable, or wash with soap and water.
To keep the vaginal medication from getting on your clothing, wear a sanitary napkin. Do not use tampons because they will absorb the medicine. Wear cotton underwear--avoid synthetic fabrics such as rayon or nylon. Do not douche unless your doctor tells you to do so.
Dry the genital area thoroughly after a shower, bath, or swim. Change out of a wet bathing suit or damp workout clothes as soon as possible. Yeast is less likely to flourish in a dry environment.
Do not scratch if you can help it. Scratching can cause more irritation and can spread the infection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went to the gynecologist today for other un-related issues, and after doing a pelvic exam he told me I had a mild yeast infection. He suggested ...
1 answer • 9 Sep 2010
... have been applying the cream as directed. The burning stopped, but I still itch after reapplying the ointment. How do I know if it will work, or ...
2 answers • 12 Aug 2014
Monistat-1 - I inserted the ovule from monistat 1 this morning. I've been on my feet almost all day?
... This is my first infection, so first time using monistat 1. It says you can use it day or night. Do I need to keep an eye out for the wax coating ...
1 answer • 11 Sep 2014
... experiencing itching and little irritation. Is this normal? I'm also taking acidophilus pills and drinking tons of water and intend on ...
1 answer • 11 Dec 2014